Logarithmic corrections to O(a^2) lattice artifacts

Balog, Janos; Niedermayer, Ferenc; Weisz, Peter (2009). Logarithmic corrections to O(a^2) lattice artifacts. Physics letters. B, 676(4-5), pp. 188-192. Amsterdam: Elsevier 10.1016/j.physletb.2009.04.082

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Niedermayer, Ferenc

ISSN:

0370-2693

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:21

Last Modified:

17 Mar 2015 22:46

Publisher DOI:

10.1016/j.physletb.2009.04.082

Web of Science ID:

000267147200012

URI:

https://boris.unibe.ch/id/eprint/36428 (FactScience: 204844)

Actions (login required)

Edit item Edit item
Provide Feedback